Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 643571, 12 pages
http://dx.doi.org/10.1155/2013/643571
Research Article

Multiple Positive Solutions of a Singular Semipositone Integral Boundary Value Problem for Fractional -Derivatives Equation

1School of Science, Hunan University of Technology, Zhuzhou, Hunan 412007, China
2Department of Mathematics, Central South University, Changsha, Hunan 410075, China

Received 24 August 2012; Revised 7 December 2012; Accepted 11 January 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Yulin Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the fixed point index theorem, this paper investigates a class of singular semipositone integral boundary value problem for fractional -derivatives equations and obtains sufficient conditions for the existence of at least two and at least three positive solutions. Further, an example is given to illustrate the applications of our main results.